|
|
some fixed point theorems for nonexpansive self-mappings and multi-valued mappings in b-metric spaces
|
|
|
|
|
نویسنده
|
mohammadi babak ,golkarmanesh farhan ,parvaneh vahid
|
منبع
|
journal of mathematical extension - 2020 - دوره : 14 - شماره : 1 - صفحه:1 -18
|
چکیده
|
In this paper, motivated by [f. vetro, filomat, 29:9 (2015), 2011-2020] we present some fixed point results for a class of nonexpansive self-mappings and multi-valued mappings in the framework of b-metric spaces. our results generalize and improve the consequences of [ khojasteh et al. abstract and applied analysis, vol. 2014, article id 325840, 5 pages, 2014.] and [f. vetro, filomat, 29:9 (2015), 2011- 2020]. some examples are provided to illustrate our results.
|
کلیدواژه
|
fixed point ,multi-valued mappings ,nonexpansive self-mapping ,b-metric spaces
|
آدرس
|
islamic azad university, marand branch, department of mathematics, iran, islamic azad university, sanandaj branch, department of mathematics, iran, islamic azad university, gilan-e-gharb branch, department of mathematics, iran
|
پست الکترونیکی
|
zam.dalahoo@gmail.com
|
|
|
|
|
|
|
|
|
|
|
|
Authors
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|